Birth Control-pg110522674517

6 Replies
G - January 8

Hi, I think I have been getting mixed messages. But...I went off of b/c in August. My husband and I have been TTC for four months now. My cycles have varied from month to month. Is it normal to still have trouble concieving so many months after discontinuing the pill. When should I become concerned?? Any advice is greatly appreciated!

 

G - January 8

anyone??

 

G - January 10

If anyone has any info on this, that would be great! Thanks in advance!

 

L - January 10

I just thought you should know that sometimes it can take people a while to conceive after getting off the pill and it is very normal to have an irregular period for a while after you get off. I hope that helped a little. All you can do is stay positive and GOOD LUCK!

 

G - January 10

Thanks for the response. Like I said earlier we have been ttc for 4 months. My first cycle off the pill was 28 days, second cycle 46 days!, 3rd cylce was 27 days, and this is the 4th and Im on day 37!!!!!!!!!!!!!!!!!! Its a strange pattern!!

 

L - January 10

When I first got off the pill, it took probably 5 months before my period started to regulate again. So as frusterating as it is...please be patient. It will all work out!

 

I - January 10

it took me 9 months after getting off of b/c before i finally became pregnant. i am 3 months along. just give it time.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?